# SDR F3LA2023052500063

- Difficulty date: May 15, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N715FR
- Make and model: Airbus A321-211
- Aircraft serial: 07313
- Aircraft time: 21,850 hours, 9,155 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 164907247
- Condition: Burned Out
- Location: Zone 100
- Part time: 21,596 hours, 9,163 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VENT-BLOWER FAULT. THIS IS AN SDR REPORTABLE EVENT. FLIGHT DIVERTED TO MEM DUE TO SMELL FROM BLOWER FAULT.   PLACED ON MEL 21-26-01A C/N: 1195330 DUE DATE 05/25/23 PLACARD INSTALLED. MX ACTIONS C/W A/C OKAY FOR SERVICE PER MCC EJB 431120. PERFORMED GVI OF FWD AVIONICS PER AMM 05-21-20-200-007-A. NO DEFECTS NOTED. REF ODOR REPORT #102019 ODOR OF SMOKE IN COCKPIT. SOURCE DETERMINED TO BE ABM IAW TCM 05-50-00-810-831-A.
